On the Lower Estimations for Maximal (±1)-Determinants

Volume 3, Issue 1, Article 3 - 2017

Authors: A.A.Azamov

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

It is suggested several lower estimations for the determinants of matrices consisting of elements +1 and −1, improving the known Hadamard’s lower estimation

How To Cite This Article

@article{2017, doi = {10.31559/glm2016.3.1.3}, url = {https://doi.org/10.31559%2Fglm2016.3.1.3}, year = 2017, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {1}, title = {On the Lower Estimations for Maximal ($\pm$1)-Determinants}, journal = {General Letters in Mathematics} }
On the Lower Estimations for Maximal (±1)-Determinants. (2017). General Letters in Mathematics, 3(1). doi:10.31559/glm2016.3.1.3
[1]“On the Lower Estimations for Maximal (±1)-Determinants,” General Letters in Mathematics, vol. 3, no. 1, Aug. 2017.
“On the Lower Estimations for Maximal (±1)-Determinants.” General Letters in Mathematics 3, no. 1 (August 1, 2017). doi:10.31559/glm2016.3.1.3.